# SDR DALA2025022101374

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6705 DTE, 623706-14AD, DURING HCK AT QRO A PREVIOUS REPAIR WAS NOTED DURING WC 5311-01227-01A. CORRECTIVE ACTION: REF ERA 623706-14AD. (0819158)
